# SDR IXXA05SMN61S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Antenna
- Condition: Deteriorated
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECT, RT AFT FUS STA FS 1346.000, L-35.5R. ONLY 2 ROWS OF RIVETS IN OLD ANTENNA DOUBLER ADD 3RD ROWS OF RIVETS UTILIZING SRM RIVET SPACING OR UPGRADE REPAIR DOUBLER, STA 1346.000 L-35.5R (REF 822BX-R14).  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-1 FIG 7 SHEET 1, 3, EO SEMAN # 2005868 DATE 06-13-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PG 1.  FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.090) + (02 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.050”) IAW DC-8 SRM 53-2-1 FIG 7 SHEET 1,3, DC-8 SRM 53-4-1 FIG 16 SHEET 1 ITEM E, DC-8 SRM 51-10-0 FIG 2 SHEET 5, DC-8 SRM 51-9-0 FIG 68A, DC-8 SRM 51-1-4 PG 1.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT
